Journal of Applied Probability
- J. Appl. Probab.
- Volume 51, Number 1 (2014), 191-208.
Coexistence and noncoexistence of Markovian viruses and their hosts
Examining possibilities for the coexistence of two competing populations is a classic problem which dates back to the earliest `predator-prey' models. In this paper we study this problem in the context of a model introduced in Björnberg et al. (2012) for the spread of a virus infection in a population of healthy cells. The infected cells may be seen as a population of `predators' and the healthy cells as a population of `prey'. We show that, depending on the parameters defining the model, there may or may not be coexistence of the two populations, and we give precise criteria for this.
J. Appl. Probab., Volume 51, Number 1 (2014), 191-208.
First available in Project Euclid: 25 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Björnberg, Jakob E.; Broman, Erik I. Coexistence and noncoexistence of Markovian viruses and their hosts. J. Appl. Probab. 51 (2014), no. 1, 191--208. doi:10.1239/jap/1395771423. https://projecteuclid.org/euclid.jap/1395771423